# SDR ASMF201211007

- Difficulty date: November 18, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 30,777 hours, 3,438 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 863111
- Part serial: PMHB1913
- Condition: Malfunctioned
- Location: Egt
- Part time: 27,678 hours, 3,146 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM DUE TO AFTER RT ENGINE START, IT WAS HAD OSCILLATIONS BETWEEN 540 AND 580 CELSIUS DEGREES OF EGT.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL REPLACED THE LOWER AND UPPER EGT PROBES AND HARNESS T-49 IAW MM 77-21-01 AND 77-21-05, TESTED CORRECT.
